I'm Freaking Out!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Zomese
Regular Member


Date Joined Apr 2007
Total Posts : 150
   Posted 6/28/2007 12:07 PM (GMT -6)   
I just upped my Trileptal dose to 300 in the am, I took it at 9:00am. I think I'm freaking out. I'm here by myself, I don't know if I'm on the verge of a panic attack or the medicine is doing something wierd.
 
Is it that much of a difference from 150mg to 300mg? I think I'm dizzy, but I'm not sure.
 
Man, I hate when I do this to myself. I hope this doesn't last long.
 
I don't have anyone to call because no one knows what I go through except my husband & my parents. My husband can't talk until 12:00 and I don't want to freak out my parents. They are very over protective.
 
I posted this on the Bipolar side too, but people seem to respond quicker here.
 
Advice Please.

 
Bipolar II, Panic Disorder & OCD
28 Years old
Taking Trileptal 300mg twice a day


bluejelli
Regular Member


Date Joined Apr 2006
Total Posts : 242
   Posted 6/28/2007 12:16 PM (GMT -6)   
Hi Zomese, I can't help with the meds.  I can only support.  Try and stay calm (hard I know). Is there a Dr. or Pharmacy you can call to find out about the dosage and effects? Maybe that would help.  Could you be feeling the panic from just taking the meds - knowing it was a higher dosage? Try to do something to take your mind off the panic and call a Pharmacists or DR to calm your fears as to the meds, that might help over all.  Let us know whow you are doing.
 
 
I reject your reality and subsitute my own
Karen~


Zomese
Regular Member


Date Joined Apr 2007
Total Posts : 150
   Posted 6/28/2007 12:29 PM (GMT -6)   
Thank you so much for your response. I think I'm going to get up and move around. I always get a panic attack from medicine, not that it's the medicine that causes it.
 
I'm just afraid to take them because of side effects and then I cause myself a panic attack thinking am I having a panic attack or am I feeling side effects.
 
I think I'm getting a little calmer.
 
Ok, time to move around.
 
Bipolar II, Panic Disorder & OCD
28 Years old
Taking Trileptal 300mg twice a day


harry4
Veteran Member


Date Joined Mar 2005
Total Posts : 1449
   Posted 6/28/2007 12:32 PM (GMT -6)   

I think it would be best to go back to the old dose for a while, type the meds name into google and this will bring up  lots of info about it

its not usually prescribed for panic attacks

try to relax and do some deep slow breathing


recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional
emails are welcome but do mention healingwell to avoid risk of deletion as spam


bluejelli
Regular Member


Date Joined Apr 2006
Total Posts : 242
   Posted 6/28/2007 12:32 PM (GMT -6)   
I know the feeling! I have the exact same problem when it comes to taking medicine. Right down to an advil! Those sometimes can be worse than one that comes on its own. Sometimes I have to laugh at myself and that helps. Glad you are feeling a little better!!
I reject your reality and subsitute my own
Karen~


Zomese
Regular Member


Date Joined Apr 2007
Total Posts : 150
   Posted 6/28/2007 3:21 PM (GMT -6)   
Ok, I'm better now. I don't know why this happens everytime I change a medicine or change my dose.
Now I feel completely normal like I took nothing at all. 
 
Now I got that out of the way I should be fine for my next dose this evening. I usually panic until I realize I'm not actually dying and I'm still able to breath. Seem's like I would be used to it now.
 
BlueJelli: I know exactly what you mean about the Advil, I'm the same way. Even with cold medicines like Nyquil or Tylenol cold & flu.
 
Harry: I'm actually taking the Trileptal for the bipolar II as a mood stablizer. My doctors haven't prescribed anything yet for my Panic/Anxiety or OCD. I guess those are on the back burner compared to the bipolar. Since I get so nervous taking pills I think they are trying to prescribe just the minimum of what I will actually take. I don't think I would be brave enough to take more than one thing at a time.
 
Thanks so much for both of your responses! It's so nice to hear from others who can relate.
 
Bipolar II, Panic Disorder & OCD
28 Years old
Taking Trileptal 300mg twice a day


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 6/28/2007 6:20 PM (GMT -6)   

Hi

This is Kitt.  I know that these meds are often used off label as mood stablizers for bi-polar.

Sounds like you identified your problem, this happens when you change doese with other meds. bingo. I am glad you are feeling better and please keep posting here as we are more than happy to help you.


Respectfully
Kitt
 
Moderator Anxiety ~ Panic Disorders

Dx: Anxiety/Panic, Depression 
______________________________________________________
"If you doubt you can accomplish something, then you can’t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.” 
~Rosalyn Carter

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, September 28, 2016 5:11 PM (GMT -6)
There are a total of 2,695,668 posts in 297,585 threads.
View Active Threads


Who's Online
This forum has 152244 registered members. Please welcome our newest member, CrohnsMan.
350 Guest(s), 18 Registered Member(s) are currently online.  Details
lucynethel (OR Just Mike), hornet599, island time, compiler, ughouch, Scaredy Cat, ArtAngel, supapfunk, Bobby Mac, CrohnsMan, InTheShop, Old Mike, djdego, Shelley610, LondonRed, Going for brachy, Tim Tam, halbert


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer